Open Access
A
Density results for perfectly regular and perfectly edge-regular fuzzy graphs
*Talal Ali Al-HawaryCorresponding authortalalhawary@yahoo.comDepartment of MathematicsIrbid 21163Yarmouk UniversityJordanView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Jan 2021
- Accepted:
- 05 May 2021
- Published Online:
- 24 Feb 2022
- Article type:
- A
- Language:
- EN
- Article no.:
- JDMSC-1419
- Pages:
- 521–528
Abstract
This paper studies the fuzzy graph properties of density and being self-complimentary in perfectly regular and perfectly edge-regular fuzzy graphs. Several structural results for these classes of fuzzy graphs are provided. These results are parameterized by the parameters which define perfectly regular and perfectly edge-regular fuzzy graphs, thus illustrating the computational benefits of using these classes of fuzzy graphs to represent and/or approximate fuzzy networks when performing analyses of fuzzy networks.
Keywords
Subject Classifications
(2010) 03B5205C7205C42
References
- M. Akram, D. Saleem and T. Al-Hawary, Spherical Fuzzy Graphs with Application to Decision-Making, Mathematical and Computational Applications, 25(1) (2020), 1-32. doi: https://doi.org/10.3390/mca25010008 [Crossref], [Web of Science ®], [Google Scholar]
- M. Akram and W.A. Dudek, Regular bipolar fuzzy graphs Neural Computing and Applications 21 (1) 197-205, 2012. doi: https://doi.org/10.1007/s00521-011-0772-6 [Crossref], [Google Scholar]
- M. Akram and A. Habib, q-Rung picture fuzzy graphs: A creative view on regularity with applications Journal of Applied Mathematics and Computing 1-46, 2019. [Web of Science ®], [Google Scholar]
- M. Akram and A. Habib and A. Koam, A novel description on edge-regular q-rung picture fuzzy graphs with application Symmetry 11 (4) 489-516, 2019. [Google Scholar]
- T. Al-Hawary, Complete fuzzy graphs, International Journal of Mathematical Combinatorics 4, 26-34, 2011. [Google Scholar]
- T. Al-Hawary, Certain classes of fuzzy graphs, European Journal of Pure and Applied Mathematics 10 (2), 552-560, 2017. [Google Scholar]
- T. Al-Hawary, S. Al-Shalaldeh and M. Akram, Certain Matrices and Energies of Fuzzy Graphs, TWMS Journal of Applied and Engineering Mathematics, 2, 2146-1147, 2021. [Google Scholar]
- T. Al-Hawary and L. Al-Momani, *-Balanced fuzzy graphs, arXiv preprint arXiv:1804.08677 2018. [Google Scholar]
- T. Al-Hawary and B. Hourani, On intuitionistic product fuzzy graphs, Italian Journal of Pure and Applied Mathematics, 113-126, 2017. [Web of Science ®], [Google Scholar]
- T. Al-Hawary and B. Hourani, On product fuzzy graphs, Annals of Fuzzy Mathematics and Informatics 12 (2), 279-294, 2016. [Google Scholar]
- T. Al-Hawary, T. Mahmood, N. Jan, K. Ullah, and A. Hussain On intuitionistic fuzzy graphs and some operations on picture fuzzy graphs, Italian Journal of Pure and Applied Mathematics, 1, 1-15, 2018. [Google Scholar]
- M. Cary, Perfectly regular and perfectly edge-regular fuzzy graphs, Annals of Pure and Applied Mathematics 16 (2), 461-469, 2018. doi: https://doi.org/10.22457/apam.v16n2a24 [Crossref], [Google Scholar]
- A.N. Gani and K. Radha, On regular fuzzy graphs, Journal of Physical Sciences, 12, 33-40, 2008. [Google Scholar]
- K. Radha and N. Kumaravel, On edge regular fuzzy graphs, International Journal of Mathematical Archive (IJMA) 5 (9), 100-112, 2014. [Google Scholar]
- E. Kartheek & S. Sharief Basha, The minimum dominating energy of a fuzzy graph, Journal of Information and Optimization Sciences, 38:3-4, 443-453, 2017. doi: https://doi.org/10.1080/02522667.2016.1190569 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
- K. Radha and N. Kumaravel, The edge degree and the edge regular properties of truncations of fuzzy graphs, Bulletin of Mathematics and Statistics Research (BOMSR) 4 (3), 7-16, 2016. [Google Scholar]
- K. Radha and M. Vijaya, Totally regular property of the join of two fuzzy graphs, International Journal of Fuzzy Mathematical Archive 8 (1), 9-17, 2015. [Google Scholar]
- A.E. Samuel and C. Kayalvizhi, On k-regular chromatic fuzzy graph, Advances in Fuzzy Sets and Systems 19 (2), 155-167, 2015. doi: https://doi.org/10.17654/AFSSJun2015_155_169 [Crossref],
Views: 200Downloads: 99Citations: 0




